Patrick W. Darko, Clement H. Lutterodt, "Sobolev space estimates for solutions of the equation on polycylinders", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 648039, 6 pages, 2004. https://doi.org/10.1155/S0161171204308197
Sobolev space estimates for solutions of the equation on polycylinders
In trying to improve Weinstock's results on approximation by holomorphic functions on certain product domains, we are led to estimates in Sobolev spaces for the -operator on polycylinders for -forms. This generalizes our results for the same operator on polycylinders previously obtained, and can be applied to a number of other problems such as the Corona problem.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.